Sprivia and trouble urinating

Hi

So I came off Sprivia 10 days ago because I was having serious trouble urinating. That has now largely resolved itself and whilst my breathing has largely been good since I came off it I did enjoy not having to think about breathing at all whilst on Sprivia. I also tolerated the heat far better.

I know urinary retention is a known side effect of Sprivia but I was wondering if it subsides as you get used to it? I had only been on it for a week. Alternatively, is there a way to effectively manage it? I would imagine that withdrawal from pred also exasperated the problem. I am tempted to give it another go.

Thanks

Sinclair

6 Replies

oldestnewest
  • I have been on sprivia a couple of years and haven't had a problem ,I would give it another go x

  • 10 months here, no problem :)

  • I do not believe the water retention gets better with use as I know three people who tried to continue with it and one who returned to it and they all got worse. Sorry.

  • I had he same problem with it and my doctor refused to let me try it again but changed it to Eklira,,,, it works in the same way and lasts 12 hours so mention that to your doctor

  • Hi Sinclair 61, I am having FOSTAIRNEXThaler I find I tolerate that better, I was given Spiriva as well but in the info sheet it said about eyesight. I was diagnosed with Macular degeneration end of last year, it was moving along a bit faster than the doctor thought it would , but thems the breaks. When I was Given Spiriva the info sheet said anyone with AMD would be advised not to take it as it can exacerbate the problem. My Chest clinic know I have sight problems the doctor knows I am as they say Visually Impaired, so why give it to a person who is nearly blind. No way would I go back on it what little sight I have I want to keep also you say you was only on it for a week It was only the second day for me before it was interfering with my sight. So for me it's a no no. Also I'm told there are 4 groups of inhalers, if you are having problems with one in the group its more likely you will have problems with all in that group. That's what the Doc told me. it does seam to affect people very quickly.

    Sending you get well hugs and hope you get sorted soon.

    Best wishes

    Shannie 04

  • Hi

    What does of fostair are you on? 200 or 100?

    Thanks

    Sinclair

You may also like...